Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Ghisi - M. Gobbino

The monopolist's problem: existence, relaxation and approximation

created on 17 Mar 2003
modified by gobbino on 13 Nov 2006

[BibTeX]

Published Paper

Inserted: 17 mar 2003
Last Updated: 13 nov 2006

Journal: Calc. Var. Partial Differential Equations
Volume: 24
Number: 1
Pages: 111-129
Year: 2005

Keywords: relaxation, Gamma convergence, monopolist, economic model


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1